Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 29, NWS Charleston, SC

June 4, 2019Long County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Jun 4, 2019, 3:25 PM EDT for Long County, Georgia. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2019, 3:25 PM EDT (19:25 UTC)
Expired
Jun 4, 2019, 4:15 PM EDT
In force
50 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Long County, GA

The radar

The Charleston,SC radar (KCLX), 130 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 1:18 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.4 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2019-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 802 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2019-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
802 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
1483 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

886 
WUUS52 KCHS 041925
SVRCHS
GAC183-042015-
/O.NEW.KCHS.SV.W.0029.190604T1925Z-190604T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
325 PM EDT Tue Jun 4 2019

The National Weather Service in Charleston has issued a

* Severe Thunderstorm Warning for portions of...
  Long County in southeastern Georgia...

* Until 415 PM EDT.

* At 324 PM EDT, a severe thunderstorm was located 7 miles north of
  Jesup, moving southeast at 20 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to trees and powerlines.

* Locations impacted include...
  Ludowici.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3181 8190 3171 8162 3160 8172 3161 8174
      3160 8174 3163 8179 3166 8180 3165 8182
      3167 8185 3171 8188 3173 8191 3175 8191
      3176 8194 3178 8195
TIME...MOT...LOC 1924Z 304DEG 18KT 3171 8189 

HAIL...1.50IN
WIND...60MPH
 
$$
2 follow-up statements
260 
WWUS52 KCHS 041935
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
335 PM EDT Tue Jun 4 2019

GAC183-042015-
/O.CON.KCHS.SV.W.0029.000000T0000Z-190604T2015Z/
Long GA-
335 PM EDT Tue Jun 4 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR LONG COUNTY...

At 334 PM EDT, a severe thunderstorm was located near Ludowici,
moving southeast at 20 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Ludowici.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 3179 8185 3172 8164 3171 8162 3160 8172
      3161 8174 3160 8174 3163 8179 3166 8180
      3165 8182 3167 8185 3171 8188 3172 8190
TIME...MOT...LOC 1934Z 304DEG 17KT 3168 8184 

HAIL...1.50IN
WIND...70MPH
 
$$
414 
WWUS52 KCHS 041946
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
346 PM EDT Tue Jun 4 2019

GAC183-042015-
/O.CON.KCHS.SV.W.0029.000000T0000Z-190604T2015Z/
Long GA-
346 PM EDT Tue Jun 4 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR LONG COUNTY...

At 346 PM EDT, a severe thunderstorm was located near Ludowici,
moving southeast at 20 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and powerlines.

Locations impacted include...
Ludowici.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3167 8185 3175 8178 3169 8164 3160 8172
      3161 8174 3160 8174 3163 8179 3166 8180
      3165 8182
TIME...MOT...LOC 1946Z 304DEG 18KT 3164 8178 

HAIL...0.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:00 PM EDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jun 4, 2:00 PM EDT, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
200 PM EDT Tue Jun 4 2019

.SYNOPSIS...
High pressure north of the area will move off the coast today
then remain anchored offshore through late week while a surface
trough lingers over Georgia and the Carolinas. A series of
upper level disturbances are expected to result in periods of
unsettled weather this weekend into early next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
High pressure will be situated to our north while remnants of a
weak front lingers to the south. Aloft, a shortwave trough will
move overhead out of the northwest flow. Given this upper
forcing and the remnant boundary, showers and thunderstorms are
expected to develop this afternoon. There will actually be deep
layer shear present, around 30-35 knots, so some storm
organization is expected. While mid level lapse rates aren't
impressive, SPC mesoanalysis indicates MLCAPE values in the
1500-2000 J/kg range with DCAPEs over 1000 J/kg. A Severe
Thunderstorm Watch was recently issued and will be in effect
through 8 PM this evening. Main threat would be damaging winds,
although with WBZ heights around 10.5 kft, could not rule out
large hail.

Otherwise, temperatures will be noticeably cooler than the past
several days. Highs will be upper 80s/low 90s away from the
beaches.

Tonight: Convection could linger inland in the evening hours
and rain chances are concentrated across locations closer to the
Midlands. For the latter portion of the night there could be
isolated shower development in the onshore southeasterly flow,
but the forecast is dry for now. Temperatures should fall into
the low 70s in most locations.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
Wednesday and Thursday: The main surface features will be the
extensive offshore ridge and an inland trough over GA and SC.
Broad mid level ridging will prevail mid week, however models
have been trending toward more erosion of the ridge by weak
short waves ejecting from the lower Gulf Coast region on
Thursday. Moisture looks to gradually deepen this period with
Pwats rising over 2 inches at times. Prospects for mainly
diurnal convection are quite decent both days, however details
will take more time to resolve as models have vast differences
in initiation timing and general coverage. We maintained POPS in
the 30-50 percent range each day and 20-30 percent in the
evenings. Potential for severe weather is a bit uncertain,
probably only marginal given forecast mid levels progs and the
onset of deeper moisture aloft. Temps should run close to climo
values, perhaps a couple degrees on the warm side.

Friday: A backdoor front was handled quite differently by the
GFS and ECMWF on the 00Z model run but confidence was there to
raise POPs to likely inland from I-95 as deep moisture and low
level convergence were pinpointing much of southeast GA during
the afternoon hours. It appears that just about anywhere could
see some downpours during late week as the upper ridge moves
offshore.

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
Confidence remains good that periods of unsettled weather will
develop over the weekend and continue into early next week as
upper troughing and deep moisture prevail. Occasional convective
rains are expected during this period. Showers and tstms may
become numerous at times during the peak diurnal period with
brief heavy rains. Global models lack agreement on the
strength/alignment of the upper trough and we still cap rain
chances at 50-60 percent during daytime periods. Temps are
expected to be near climo during the period.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
Mainly VFR through 18z Wednesday. Brief flight restrictions
possible within afternoon showers and thunderstorms. Have kept
VCTS for now, and will amend if necessary based on latest radar
trends. Otherwise, gusty southeast/east winds will subside after
sunset.

Extended Aviation Outlook: Mainly VFR. Brief restrictions are
possible due to afternoon/evening showers/thunderstorms during
the period.

&&

.MARINE...
Today through Tonight: An enhanced easterly gradient will
feature strengthening onshore flow across the local waters.
East winds will gradually become more southeasterly through the
afternoon. Wind speeds should generally top out in the 15-20
knot range everywhere, with some isolated gusts to around 25
knots at times. At this time, conditions are expected to remain
below Small Craft Advisory thresholds for the Atlantic coastal
waters. In Charleston Harbor, more frequent gusts to 25 knots
are expected and an advisory is in effect from 11 am through 8
pm. Strong thunderstorms will be possible this afternoon and
evening, and a Severe Thunderstorm Watch remains in effect until
8 PM for the nearshore coastal waters including CHS Harbor.

The gradient will weaken overnight and southeast winds will
steadily diminish into the 10-15 knot range by sunrise
Wednesday. Seas should stay in the 2-4 ft range.

Wednesday through Saturday: A southerly component should
prevail mid to late week as the waters will be on the return-
side flow of high pressure offshore. Winds will mainly be 15 kt
or less with seas 2 to 3 ft. The gradient may strengthen over
the weekend as low pressure moves into the Mississippi Valley
region, however models differ on the surface pattern during this
time period. It looks convection will eventually become more
common over the waters beyond late week as deep moisture
increases and diurnal convergence strengthens.

&&

.TIDES/COASTAL FLOODING...
Another round of shallow coastal flooding is expected with the
evening high tide, and chances are better that this will extend
into the southeast Georgia coast. Onshore and elevated easterly
to southeasterly flow will prevail today which will help keep
tidal departures running high. These wind effects combined with
a higher astronomical high tide lead to increased confidence in
coastal flooding. Our current Total Water Level forecast
features ~7.5 ft in Charleston Harbor and ~9.4 ft at Fort
Pulaski. Moderate coastal flooding is increasingly possible and
a Coastal Flood Advisory will almost certainly be needed.

The combination of astronomical influences on onshore winds
will lead to elevated tides. Minor coastal flooding will be
possible with the evening high tides through at least Wednesday,
mainly for the SC coast.

&&

.EQUIPMENT...
WFO Charleston SC will only conduct upper-air soundings at 12Z
until further notice due to a shortage of helium.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...Small Craft Advisory until 8 PM EDT this evening for AMZ330.

&&

NEAR TERM...ETM
SHORT TERM...
LONG TERM...
AVIATION...BSH
MARINE...BSH
TIDES/COASTAL FLOODING...
EQUIPMENT...
Hazardous weather outlook, Jun 4, 1:44 PM EDT, 1 hour 41 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
144 PM EDT Tue Jun 4 2019

GAZ117-119-139-141-SCZ048>051-051745-
Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh-
Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
144 PM EDT Tue Jun 4 2019

...SEVERE THUNDERSTORM WATCH 324 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

  Severe Thunderstorm Watch.

Coastal Flooding: Minor to moderate coastal flooding is expected to
occur with the evening high tide. A Coastal Flood Advisory will be
needed.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Coastal Flooding: Minor coastal flooding will be possible with the
evening high tides through at least Wednesday. Coastal Flood
Advisories could be needed.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-052-
051745-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Tidal Berkeley-
144 PM EDT Tue Jun 4 2019

...SEVERE THUNDERSTORM WATCH 324 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ330-350-352-354-051745-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
144 PM EDT Tue Jun 4 2019

...SEVERE THUNDERSTORM WATCH 324 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ374-051745-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
144 PM EDT Tue Jun 4 2019

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

In the hours before

Special weather statement, Jun 4, 2:30 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Charleston SC
230 PM EDT Tue Jun 4 2019

GAZ114-115-041900-
Evans-Tattnall-
230 PM EDT Tue Jun 4 2019

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EVANS AND TATTNALL
COUNTIES...

At 229 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Collins, or 7 miles north of Reidsville,
moving southeast at 5 mph. Other storms were developing near
Reidsville and Hughland.

  HAZARD...strong winds 45 to 55 mph and up to penny sized hail.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Minor hail damage to plants,
           trees and crops is possible. Damage to windshields is
           unlikely.

Some locations in the path of this storm include...
Reidsville, Claxton, Glennville, Hagan, Collins, Bellville, Manassas
and Gordonia Altamaha State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A severe thunderstorm watch is in effect. Thunderstorms can produce
large hail, damaging winds and isolated tornadoes suddenly, sometimes
with little or no warning. Be alert for rapidly changing weather
conditions and be ready to act quickly if severe weather is observed
or a warning is issued.

&&

LAT...LON 3221 8192 3191 8189 3190 8213 3191 8214
      3190 8215 3191 8216 3190 8219 3192 8222
      3208 8221 3218 8218 3223 8221 3229 8223
TIME...MOT...LOC 1829Z 308DEG 6KT 3219 8211
Special weather statement, Jun 4, 2:39 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Charleston SC
239 PM EDT Tue Jun 4 2019

SCZ045-041915-
Inland Berkeley-
239 PM EDT Tue Jun 4 2019

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BERKELEY COUNTY...

At 239 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm 7 miles southwest of Cross, or 15 miles west of
Moncks Corner, moving southeast at 5 mph.

  HAZARD...strong winds 45 to 55 mph and up to penny sized hail.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Minor hail damage to plants,
           trees and crops is possible. Damage to windshields is
           unlikely.

This storm will remain over mainly rural areas of Berkeley County,
including the following locations: Ebenezer...Sandridge...Black
Creek...Hussertown...Moorefield and Spring Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A severe thunderstorm watch is in effect. Thunderstorms can produce
large hail, damaging winds and isolated tornadoes suddenly, sometimes
with little or no warning. Be alert for rapidly changing weather
conditions and be ready to act quickly if severe weather is observed
or a warning is issued.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3324 8011 3317 8028 3328 8036 3328 8034
      3327 8032 3327 8030 3330 8025 3334 8025
      3335 8024
TIME...MOT...LOC 1839Z 323DEG 4KT 3327 8026

MTE
Special weather statement, Jun 4, 2:51 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Charleston SC
251 PM EDT Tue Jun 4 2019

SCZ043-044-041915-
Inland Colleton-Dorchester-
251 PM EDT Tue Jun 4 2019

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF DORCHESTER COUNTY...

At 250 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Givhans Ferry State Park. This storm was
nearly stationary.

  HAZARD...strong winds 45 to 55 mph and up to penny sized hail.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Minor hail damage to plants,
           trees and crops is possible. Damage to windshields is
           unlikely.

Some locations in the path of this storm include...
Summerville, Givhans Ferry State Park, Ridgeville, Givhans,
Knightsville and Jedburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
flooding of low lying and poor drainage areas. Do not drive your
vehicle through flooded roadways.

Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.

A severe thunderstorm watch is in effect. Thunderstorms can produce
large hail, damaging winds and isolated tornadoes suddenly, sometimes
with little or no warning. Be alert for rapidly changing weather
conditions and be ready to act quickly if severe weather is observed
or a warning is issued.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3307 8047 3314 8035 3303 8019 3293 8037
TIME...MOT...LOC 1850Z 323DEG 4KT 3305 8037

MTE
Special weather statement, Jun 4, 2:54 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Charleston SC
254 PM EDT Tue Jun 4 2019

SCZ040-042-041945-
Allendale-Hampton-
254 PM EDT Tue Jun 4 2019

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF HAMPTON AND ALLENDALE
COUNTIES...

At 252 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Appleton, or near Allendale. This storm was
nearly stationary. Other strong thunderstorms were located near
Fairfax and in far southeastern portions of Allendale County.

  HAZARD...strong winds 45 to 55 mph and up to penny sized hail.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Minor hail damage to plants,
           trees and crops is possible. Damage to windshields is
           unlikely.

Some locations in the path of this storm include...
Allendale, Hampton, Lake Warren State Park, Fairfax, Brunson,
Gifford, Sycamore and Luray.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
flooding of low lying and poor drainage areas. Do not drive your
vehicle through flooded roadways.

A severe thunderstorm watch is in effect. Thunderstorms can produce
large hail, damaging winds and isolated tornadoes suddenly, sometimes
with little or no warning. Be alert for rapidly changing weather
conditions and be ready to act quickly if severe weather is observed
or a warning is issued.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3292 8102 3268 8139 3281 8143 3282 8142
      3282 8143 3284 8142 3284 8143 3305 8149
      3311 8125
TIME...MOT...LOC 1852Z 323DEG 4KT 3302 8139

MTE
Special weather statement, Jun 4, 3:02 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Charleston SC
302 PM EDT Tue Jun 4 2019

GAZ114-137-041930-
Tattnall-Long-
302 PM EDT Tue Jun 4 2019

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LONG AND TATTNALL
COUNTIES...

At 302 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Donald, or 11 miles northwest of Ludowici,
moving southeast at 15 mph.

  HAZARD...strong winds 45 to 55 mph and up to penny sized hail.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Minor hail damage to plants,
           trees and crops is possible. Damage to windshields is
           unlikely.

Some locations in the path of this storm include...
Donald.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3185 8197 3181 8179 3168 8184 3170 8187
      3171 8188 3173 8191 3176 8192 3175 8193
      3176 8195 3179 8195 3178 8198 3181 8201
TIME...MOT...LOC 1902Z 296DEG 15KT 3178 8192
Special weather statement, Jun 4, 3:06 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Charleston SC
306 PM EDT Tue Jun 4 2019

GAZ114-115-137-138-041930-
Evans-Tattnall-Inland Liberty-Long-
306 PM EDT Tue Jun 4 2019

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EVANS...LIBERTY...
LONG AND TATTNALL COUNTIES...

At 306 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Midway, or 11 miles southeast of Claxton,
moving southeast at 15 mph.

  HAZARD...strong winds 45 to 55 mph and up to penny sized hail.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Minor hail damage to plants,
           trees and crops is possible. Damage to windshields is
           unlikely.

Some locations in the path of this storm include...
Glennville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3198 8194 3209 8186 3202 8166 3189 8177
TIME...MOT...LOC 1906Z 296DEG 15KT 3202 8182

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 2:16 PM EDTSpecial Weather StatementCHSEvans29 min
Jun 4, 2:21 PM EDTSevere Thunderstorm WarningCHSBryan, Evans, Liberty26 min
Jun 4, 2:27 PM EDTSpecial Weather StatementCHSLong33 min
Jun 4, 2:30 PM EDTSpecial Weather StatementCHSTattnall30 min
Jun 4, 3:02 PM EDTSpecial Weather StatementCHSLong28 min
Jun 4, 3:06 PM EDTSpecial Weather StatementCHSEvans24 min
Jun 4, 3:25 PM EDTCoastal Flood AdvisoryCHS9 hr
Jun 4, 3:30 PM EDTSevere Thunderstorm WarningCHSBulloch, Candler37 min
Jun 4, 3:32 PM EDTSpecial Weather StatementCHSLong28 min
Jun 4, 3:36 PM EDTSpecial Weather StatementCHSScreven24 min
Jun 4, 3:37 PM EDTSevere Thunderstorm WarningCHSScreven38 min
Jun 4, 3:55 PM EDTSpecial Weather StatementCHSMcIntosh35 min
Jun 4, 3:57 PM EDTSevere Thunderstorm WarningCHSBulloch, Effingham, Screven63 min
Jun 4, 4:14 PM EDTSpecial Weather StatementCHSLong31 min
Jun 4, 4:41 PM EDTSpecial Weather StatementCHSChatham34 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.